# SDR VTZA97235

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23079009
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

IAD/BGM - FLT 6180 - DURING CRUISE AT 0900 HOURS ON 4-16-97, MADE A SCHEDULED WITH ONE DISCREPANCY WHICH WAS RT GENERATOR FAILED IN-FLIGHT.  AIRCRAFT WENT TO GATE AT BGM WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED STARTER/GENERATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
